# SDR SIMA20171103003

- Difficulty date: November 3, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 36,302 hours, 26,041 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

30 SECONDS AFTER GEAR HANDLE UP. LOST HYD 3 WITH A LOW PRESSURE GEAR DISAGREE. NOSE DOWN. BOTH MLG UP.   RAN CHECKLIST FOR HYD 3.  MANUALLY EXTENED GEAR,  HYD 3 WAS 25%.   HYD 3 35% BEFORE FLT,   SERVICED BACK UP 48% HYD 3 NORMAL AT TAXI OUT.   FOUND NOSE GEAR UP RETRACT ACTUATOR LINE LEAKING IN THE LT FWD NOSE AVIONICS BAY,  JUST ABOVE THE LT WINDOW AND WINDSHIELD CONTROLLERS.  REPAIRED IAW AMM 20-30-00.  OPS CHECKED GOOD, NO LEAKS FOUND.  GEAR SWINGS SATISFACTORY  IAW AMM 29-10-00-710-802.
